# SDR SWAA2020031642495

- Difficulty date: February 19, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32321
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A GOUGE BS 400+2.4, STR 27R         FUSELAGE SKIN GOUGE BS 400+2.4, STR 27R REPAIRED IAW ATS ER 20-01914, REV IR, DATED 10-MAR-2020 AND PER EA NO: 1-753-36694 REV IR 55981U 11MAR20
